# SDR USAA2011031791099

- Difficulty date: February 26, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251306002
- Condition: Overweight
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LOWER RIGHT WING FUEL PANEL 640GB WEIGHT IS OUT OF LIMITS AT WS 7316 BETWEEN RIB 12 TO RIB 13.  REPLACED LOWER RIGHT WING FUEL PANEL 640GB WEIGHT IS OUT OF LIMITS AT WS 7316 BETWEEN RIB 12 TO RIB 13 IAW A320 SRM 57-27-11.
